I was recently on fluoxetine and it worked for years and had a bad panic attack which lead to months of GAD. I then switched to Lexapro and had to get off of it due to side effects not subsiding. I am on I believe day 5 of Buspar and I'm feeling a good bit of brain fog, nausea, dizziness, drowsy. Etc. Is this common with the first week? Should I continue to take in hopes of getting rid of the side effects ?
Hi, Wlu! The side effects you describe were classed as *very common* in up to 10% of users in the pre-marketing clinical trials.
Although you seem particularly sensitive to medications, for most people these side effects resolve on their own in just a few days to a week or two getting better everyday. I think I would try to stick with it for another week but then, if they continue, let your doctor know.
Best regards, Wildcat
I used to take Buspar, and they do go away. They're usually caused by its unwanted affects on your heart, but you're body will adjust. You might have to slightly re experience them when you up the dose. If they are too severe, ask the doc for a pill dose that can be taken three times a day. STAY AWAY FROM GRAPEFRUIT
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2017 • 7 answers
Updated 22 Feb 2014 • 1 answer
Updated 27 Aug 2018 • 2 answers
Updated 22 Jun 2018 • 3 answers
Updated 17 Oct 2018 • 1 answer